Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Does ibuprofen cause yellow greenish discharge ?

I have had a migraine headache since this morning. I am running on 4 hours of sleep. I have taken Ibuprofen (800 mg) and eaten, yet it hasn t subsided. In addition, I felt a little dizzy earlier and noticed my discharge is yellow-greenish and kind of heavy. It s been like this since Tues morning, following intercourse with my boyfriend Monday. Please advice!
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
It appears you have an STD. Kindly get tested and start treatment immediately. This could be the cause of your headache.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Dermatologist Dr. S M Purushothama's  Response
I guess you have two problems. A good physician or neurologist will be able to fix your migraine problem by giving medicines for few months. The colour of your discharge is not healthy. there might be some infection. Plz meet your Gyneacologist or dermatologist who shall treat it.
Answered: Fri, 3 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor